# SDR AALA202006309006

- Difficulty date: June 29, 2020
- Submitted: June 30, 2020
- Operation: Air carrier
- Aircraft: N825NN
- Make and model: Boeing 737823
- Aircraft serial: 31087
- Aircraft time: 32,173 hours, 12,995 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Abnormal
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EXIT LIGHT COVER AT ROW 16 LEFT SIDE, FELL OFF.  REPLACED LIGHT BASE AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
